Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taken Pepto Bismol for diarrhea, now swollen upper lip. What do I do?

I have had severe diahrrea and my gastrologist said over the phone to take pepto bismol. I took it and the next morning my upper lip was swollen. my primary doctor said it didn t look swollen. now its worse, my medicine , questran or something is coming tomorrow and I am not supposed to take the flagyl til I have a BM. what do I do about the swollen lip. I have rhem. arthritis and take humira and methetrexate, mobic.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The swelling of the lip cold be an allergic reaction to the medications you have taken.

Do take a dose of antihistaminics which will surely reduce the problem and help.

Also consult your treating doctor for your medications to be revised based on the allergic history.

Wish you good health.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor